# SDR AALA20110115LHR01

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 74,940 hours, 11,948 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LHR - AFT RIGHT LAVATORY SMOKE DETECTOR WENT OFF FOR SHORT TIME.  FLIGHT LANDED LHR WITHOUT INCIDENT.  REPLACED SMOKE DETECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
